# SDR ASAA2019022538327

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 11,961 hours, 3,919 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250434010
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE J9 HARNESS OUTER SHEATHING 3" FORWARD OF CJ9 BRK CANNON PLUG IS WORN. GROUNDED - YES. REPAIRED WORN SPOT ON #2 ENGINE J9 HARNESS IAW B737-900 AMM 70-70-01-350-801-F00.
